Persian Papers in Conference
  1. علیرضا سهیلی , مهدیه آرزومندان , روشهای رانگ-کوتای حافظه پایین برای معادلات دیفرانسیل تصادفی , هفدهمین سمینار آنالیز و کاربردهای ان , تاریخ: ۱۳۷۸/۰۹/۰۹
  2. علیرضا سهیلی , فاطمه امیری , بررسی دوروش پیشرفته تعدیل شبکه جهت تقریب معادلات میدان حالت , 42nd Annual Iranian Mathematics Conference , تاریخ: ۱۳۷۸/۰۹/۰۹
  3. علیرضا سهیلی , مرضیه بیگلری , روش هم محلی متحرک برای معادلات با مشتقات نسبی کسری , چهل و سومین کنفرانس ریاضی ایران , تاریخ: ۱۳۷۸/۰۹/۰۹
  4. علیرضا سهیلی , زهره رمضانی , تقریب رده ای از معادلات دیفرانسیل-انتگرال با مشتقات جزیی به روش حرکت شبکه , چهل و سومین کنفرانس ریاضی ایران , تاریخ: ۱۳۷۸/۰۹/۰۹
  5. علیرضا سهیلی , بی بی نوشین داودی , حل یک مدل جریان ترافیک کلان نگر با استفاده از روش تعدیل شبکه , یازدهمین کنفرانس بین المللی مهندسی حمل و نقل و ترافیک , تاریخ: ۱۳۷۸/۰۹/۰۹
  6. بی بی نوشین داودی , علیرضا سهیلی , حامدرضا طارقیان , پیش بینی چگالی جریان ترافیک جاده های شیب دار با استفاده از مدل های ریاضی , دوازدهمین کنفرانس بین المللی مهندسی حمل و نقل و ترافیک , تاریخ: ۱۳۷۸/۰۹/۰۹
  7. علیرضا سهیلی , مرضیه بیگلری , روش تفاضل متناهی فشرده برای معادلات انتشار کسری , The 44th annual iranian mathematics conference , تاریخ: ۱۳۷۸/۰۹/۰۹
  8. ساناز موسوی , علیرضا سهیلی , تحلیل حساسیت تطبیق پارامترهای مدل هستون , چهارمین کنفرانس ریاضی و علوم انسانی - ریاضی مالی , تاریخ: ۱۳۷۸/۰۹/۰۹
  9. ساناز موسوی , علیرضا سهیلی , بررسی عددی تطبیق پارامترهای مدل هستون , چهارمین کنفرانس ریاضی و علوم انسانی - ریاضی مالی , تاریخ: ۱۳۷۸/۰۹/۰۹
  10. فضه برزگر , علیرضا سهیلی , فائزه توتونیان مشهد , حل موازی معادله دو بعدی پوآسون بر اساس تجزیه دامنه , ششمین سمینار آنالیز عددی و کاربردهای آن , تاریخ: ۱۳۷۸/۰۹/۰۹
  11. ساناز موسوی , علیرضا سهیلی , زوش مونت کارلو برای قیمت گذاری اختیار آسیایی میانگین حسابی , ششمین سمینار آنالیز عددی و کاربردهای آن , تاریخ: ۱۳۷۸/۰۹/۰۹
Papers in Conference
  1. Ali Reza Soheili , M. Arezomandan , Method of lines for stochastic boundary value problems , 40th Annual Iranian mathematics conference , 0000-00-00
  2. Ali Reza Soheili , فاطمه امیری , وحید پاسبانی , Two dynamic and static adaptive methods for time dependent partial differentia equations , 40th annual iranian mathematics conferences , 0000-00-00
  3. Ali Reza Soheili , M. Arezomandan , M. B. Niasar , Approximation of Stochastic Parabolic Differential Equations with Saul yev Methods , هشتمین سمینار معادلات دیفرانسیل , 0000-00-00
  4. Ali Reza Soheili , M.B. Niasar , M. Arezomandan , A Finite Difference Schemes for Stochastic Parabolic Differential Equations , هشتمین سمینار معادلات دیفرانسیل , 0000-00-00
  5. Ali Reza Soheili , S. SALAHSHOUR , M. MAHDAVIE , Optimal approximation problem , 4th seminar in linear algebra and its applications , 0000-00-00
  6. Ali Reza Soheili , M. A. Ameri , Adaptive level set method with local time step refinement for time depenedent PDEs , 4th iranian conference on applied mathematics , 0000-00-00
  7. Ali Reza Soheili , F. Amiri , Adaptive method for approximation phase field equation , 4th iranian conference on applied mathematics , 0000-00-00
  8. Ali Reza Soheili , F. Amiri , Adaptive Mesh Redistribution with Upwinding Scheme , 4th iranian conference on applied mathematics , 0000-00-00
  9. Ali Reza Soheili , V. Pasebani , A study of blow up in reaction diffusion equations with adaptive mesh method , 4th iranian conference on applied mathematics , 0000-00-00
  10. Ali Reza Soheili , راضییه قره چاهی , A CLASS OF STOCHASTIC RUNGE-KUTTA METHODS FOR WEAK APPROXIMATION OF ITˆO SDE , 2nd Seminar on Financial Mathematics and Mathematics of Social Networks , 0000-00-00
  11. Ali Reza Soheili , Somayeh Sarvari , A NUMERICAL SCHEME OF HIGHER ORDER FOR STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS , 19th Mathematical Seminar On the Analysis and its applications , 0000-00-00
  12. Ali Reza Soheili , Razieh Gharechahi , A NEW CLASS OF STOCHASTIC RUNGE-KUTTA METHODS FOR WEAK APPROXIMATION OF ITˆO SDE , 19th Mathematical Seminar On the Analysis and its applications , 0000-00-00
  13. Ali Reza Soheili , Asghar Kerayechian , nooshin davoodi , MOVING MESH METHOD FOR SOLVING THE BURGERS-FISHER EQUATION , 42nd Annual Iranian Mathematics Conference , 0000-00-00
  14. Ali Reza Soheili , Moving mesh adaptation techniques , Numerical Linear Algebra Workshop , 0000-00-00
  15. Ali Reza Soheili , nooshin davoodi , New Approximation of Traffic Flow Equations , 5th iranian conference on applied mathematics , 0000-00-00
  16. Ali Reza Soheili , mina bagherpoorfard , ADAPTIVE NUMERICAL METHOD FOR MATHEMATICAL MODEL OF AVASCULAR TUMOR GROWTH , The 44th annual iranian mathematics conference , 0000-00-00
  17. Ali Reza Soheili , مریم عرب عامری , مهدیار برفه ای , A RBFs meshless method of lines for the numerical solution of Burgers' equation , The 5th Seminar of Numerical Analysis and its Applications, , 0000-00-00
  18. مهدیار برفه ای , Ali Reza Soheili , مریم عرب عامری , An Adaptive Nodes Generation Technique for Radial Basis Functions Meshfree Method , چهل و پنجمین کنفرانس ریاضی ایران , 0000-00-00
  19. Mahdieh Arezoomandan , Ali Reza Soheili , On accuracy and unconditional stability of an explicit Milstein finite difference scheme for a financial SPDE , Stepping Stone Symposium on Theoretical and Numerical Analysis of Partial Differential Equations with Specific Applications , 0000-00-00
Persian Papers in Journal

  1. علیرضا سهیلی , حسین حسنی , روش مونت کارلو برای حل معادلات بکر-دورین بامتوسط مونومر ثابت , مدل سازی پیشرفته ریاضی , دوره ( ۱ ) , تاریخ: ۱۳۹۰/۰۶, صفحه ۱-۱۲
  2. علیرضا سهیلی , محمد هادی مصلحی , تعدیل وردشی شبکه در حل معادلات دیفرانسیل با مشتقات جزیی دوبعدی , فرهنگ و اندیشه ریاضی , دوره ( ۳۹ ) , تاریخ: ۱۳۸۶/۱۲, صفحه ۱-۲۲
Papers in Journal

  1. neda mohamadi , Ali Reza Soheili , Faezeh Toutounian Mashhad , A new hybrid denoising model based on PDEs , EN , Multimedia Tools and Applications , 2017-5, Pages 1-16
  2. Fazlollah Soleymani , Ali Reza Soheili , A revisit of stochastic theta method with some improvements , EN , Filomat , Volume ( 31 ) , 2017-3, Pages 585-596
  3. Ali Reza Soheili , Fazlollah Soleymani , Construction of some accelerated methods for solving scalar stochastic differential equations , EN , International Journal of Computing Science and Mathematics , Volume ( 7 ) , 2016-12, Pages 537-547
  4. Ali Reza Soheili , Fazlollah Soleymani , A new solution method for stochastic differential equations via collocation approach , EN , International Journal of Computer Mathematics , Volume ( 93 ) , 2016-11, Pages 2079-2091
  5. nooshin davoodi , Ali Reza Soheili , S. Mehdi Hashemi , A macro model with consideration of driver's reaction time and distance , EN , Nonlinear Dynamics , Volume ( 83 ) , 2016-2, Pages 1621-1628
  6. Ali Reza Soheili , Fazlollah Soleymani , Iterative methods for nonlinear systems associated with finite difference approach in stochastic differential equations , EN , Numerical Algorithms , Volume ( 71 ) , 2016-1, Pages 89-102
  7. Ali Reza Soheili , Faezeh Toutounian Mashhad , Fazlollah Soleymani , A fast convergent numerical method for matrix sign function with application in SDEs , EN , Journal of Computational and Applied Mathematics , Volume ( 282 ) , 2015-6, Pages 167-178
  8. Ali Reza Soheili , M. Arab Ameri , M. Barfei , RBFs meshless method of lines based on adaptive nodes for Burgers' equations , EN , Iranian Journal of Numerical Analysis and Optimization , Volume ( 5 ) , 2015-6, Pages 49-61
  9. Ali Reza Soheili , Fazlollah Soleymani , Some derivative-free solvers for numerical solution of SODEs , EN , Boletin de la Sociedad Espanola de Matematica Aplicada , Volume ( 68 ) , 2015-2, Pages 17-27
  10. Ali Reza Soheili , nooshin davoodi , Adaptive Mesh Generation for Approximation of Traffic Flow Equations , EN , Iranian Journal of Science and Technology-Transaction A: Science , Volume ( 38 ) , 2014-10, Pages 329-336
  11. M. Barfei , Ali Reza Soheili , M. Arabameri , Application of variational mesh generation approach for selecting centers of radial basis functions collocation method , EN , Engineering Analysis with Boundary Elements , Volume ( 37 ) , 2013-12, Pages 1567-1575
  12. Ali Reza Soheili , Fazlollah Soleymani , M.D. Petkovic , On the computation of weighted Moore- Penrose inverse using a high-order matrix method , EN , Computers and Mathematics with Applications , Volume ( 66 ) , 2013-11, Pages 2344-2351
  13. Ali Reza Soheili , Mahdieh Arezoomandan , Approximation of Stochastic Advection Diffusion Equations with Stochastic Alternating Direction Explicit Methods , EN , Applications of Mathematics , Volume ( 58 ) , 2013-8, Pages 439-471
  14. Ali Reza Soheili , Asghar Kerayechian , Hamed Reza Tareghian , nooshin davoodi , Adaptive Numerical Simulation of Traffic Flow Density , EN , Computers and Mathematics with Applications , Volume ( 111 ) , 2013-7, Pages 227-237
  15. M. Bishehniasar , Ali Reza Soheili , Approximation of stochastic advection-diffusion equation using compact finite difference technique , EN , Iranian Journal of Science and Technology-Transaction A: Science , Volume ( 37 ) , 2013-4, Pages 327-333
  16. Ali Reza Soheili , Asghar Kerayechian , nooshin davoodi , Adaptive numerical method for Burger-type nonlinear equations , EN , Applied Mathematics and Computation , Volume ( 212 ) , 2012-12, Pages 1-20
  17. Ali Reza Soheili , Mahdieh Arezoomandan , Numerics of Stochastic Parabolic Differential Equations with Stable Finite Difference Schemes , EN , Iranian Journal of Science and Technology-Transaction A: Science , Volume ( 2012 ) , 2012-5, Pages 61-70
  18. Mohammad Amini , Ali Reza Soheili , مهدی الله دادی , Numerical solution of stochastic differential equation corresponding to continuous distributions , EN , Communication Korean Mathematical Society , Volume ( 26 ) , 2011-11, Pages 709-720
  19. Ali Reza Soheili , M. B. Niasar , M. Arezoomandan , APPROXIMATION OF STOCHASTIC PARABOLIC DIFFERENTIAL EQUATIONS WITH TWO DIFFERENT FINITE DIFFERENCE SCHEMES , EN , Bulletin of the Iranian Mathematical Society , Volume ( 37 ) , 2011-10, Pages 57-80
  20. Ali Reza Soheili , J. Naghipoor , S. A. Ahmadian , A gradient weighted moving finite-element method with polynomial approximation of any degree , EN , Mathematical Problems in Engineering , Volume ( 602712 ) , 2009-1, Pages 1-17
  21. Ali Reza Soheili , John M. Stockie , A moving mesh method with variable mesh relaxation time , EN , Applied Numerical Mathematics , Volume ( 58 ) , 2008-2, Pages 249-263
  22. Ali Reza Soheili , Zahra Kazemi , Weakly stochastic Runge-Kutta method with order 2 , EN , Journal of Applied Mathematics and Informatics , Volume ( 26 ) , 2008-2, Pages 135-149
  23. Ali Reza Soheili , M. Namjoo , Strong approximation of stochastic differential equations with Runge-Kutta methods , EN , World Journal of Modeling and Simulaton , Volume ( 4 ) , 2008-1, Pages 83-93
  24. Ali Reza Soheili , S. Salahshour , Moving Mesh Method With Local Time Step Refinement For Blow-up Problems , EN , Applied Mathematics and Computation , Volume ( 195 ) , 2008-1, Pages 76-85
  25. Ali Reza Soheili , S. Ali Ahmadian , J. Naghipour , An improved regula falsi method for finding simple zeros of nonlinear equations , EN , Applied Mathematics Sciences , Volume ( 2 ) , 2008-1, Pages 381-386
  26. Ali Reza Soheili , M. A. Ameri , Adaptive grid based on geometric conservation law level set method for time dependent PDE , EN , Numerical Methods for Partial Differential Equations , Volume ( 25 ) , 2008-1, Pages 582-597
  27. Ali Reza Soheili , S. A. Ahmadian , J. Nagheipoor , A family of predictor-corrector methods based on weight combination of quadratures for solving nonlinear equations , EN , International Journal of Nonlinear Science , Volume ( 6 ) , 2008-1, Pages 29-33
  28. Ali Reza Soheili , M. Allahdadi , New ROW-type scheme with weak order 2 for approximating stochastic differentisl equations , EN , International Mathematical Forum , Volume ( 2 ) , 2007-1, Pages 1241-1251
  29. M. B. Niasar , Ali Reza Soheili , A weak order one stochastic Runge-Kutta method , EN , Applied Mathematics Sciences , Volume ( 1 ) , 2007-1, Pages 1613-1622
  30. Ali Reza Soheili , M.Namjoo , Strong Runge-Kutta methods with order one for numerical solution of ITO stochastic differential equations , EN , Applied Mathematics Research eXpress , Volume ( 2007 ) , 2007-1, Pages 1-17
  31. M.Namjoo , Ali Reza Soheili , An estimate of the error for strong solutions of stochastic differential equations , EN , International Mathematical Forum , Volume ( 2 ) , 2007-1, Pages 251-262
  32. Ali Reza Soheili , John M. Stockie , An adaptive mesh method with variable relaxation time , EN , Journal of the Franklin Institute , Volume ( 344 ) , 2007-1, Pages 757-764
  33. M.Ghorbani , Ali Reza Soheili , Corrected fundamental numerical solution of elliptic PDEs , EN , Applied Mathematics and Computation , Volume ( 181 ) , 2006-1, Pages 175-184
  34. Ali Reza Soheili , M.Ghorbani , A modified moving element free Petrov_Galerkin viscous method , EN , Journal of Computational Mathematics and Optimization , Volume ( 1 ) , 2005-1, Pages 151-176